# SDR IXXA2022050602

- Difficulty date: April 1, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N431AZ
- Make and model: Boeing 767381
- Aircraft serial: 24632
- Aircraft time: 83,617 hours, 36,808 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 114T022212
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING FIXED LE AT WS 920 APROX LWR SUPPORT PANEL CORRODED. FAS WO N431AZ-01-01 NON ROUTINE 00353
